Symmetry 2009, 1(2), 115-144; doi:10.3390/sym1020115

Supersymmetry of Generalized Linear Schrödinger Equations in (1+1) Dimensions

1,* email and 2
Received: 3 September 2009; Accepted: 2 October 2009 / Published: 6 October 2009
(This article belongs to the Special Issue Feature Papers: Symmetry Concepts and Applications)
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract: We review recent results on how to extend the supersymmetry SUSY normalism in Quantum Mechanics to linear generalizations of the time-dependent Schrödinger equation in (1+1) dimensions. The class of equations we consider contains many known cases, such as the Schrödinger equation for position-dependent mass. By evaluating intertwining relations, we obtain explicit formulas for the interrelations between the supersymmetric partner potentials and their corresponding solutions. We review reality conditions for the partner potentials and show how our SUSY formalism can be extended to the Fokker-Planck and thenonhomogeneous Burgers equation.
Keywords: time-dependent Schrödinger equation; supersymmetry; Darboux transformation
PDF Full-text Download PDF Full-Text [266 KB, uploaded 6 October 2009 10:06 CEST]

Export to BibTeX |

MDPI and ACS Style

Schulze-Halberg, A.; Carballo Jimenez, J.M. Supersymmetry of Generalized Linear Schrödinger Equations in (1+1) Dimensions. Symmetry 2009, 1, 115-144.

AMA Style

Schulze-Halberg A, Carballo Jimenez JM. Supersymmetry of Generalized Linear Schrödinger Equations in (1+1) Dimensions. Symmetry. 2009; 1(2):115-144.

Chicago/Turabian Style

Schulze-Halberg, Axel; Carballo Jimenez, Juan M. 2009. "Supersymmetry of Generalized Linear Schrödinger Equations in (1+1) Dimensions." Symmetry 1, no. 2: 115-144.

Symmetry EISSN 2073-8994 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert